Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"The Asian Option Pricing when Discrete Dividends Follow a Markov-Modulated Model"
written by Yingyi Fang, Huisheng Shu, Xiu Kan, Xin Zhang, Zhiwei Zheng,
published by Open Journal of Statistics, Vol.7 No.6, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top